# SDR SWAA2022031432330

- Difficulty date: July 29, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** POTABLE WATER SERVICE DOOR SURFACE CORROSION MULTIPLE AREAS / DAMAGE POTABLE WATER SERV. DR. FOUND TO BE OUT OF LIMITS IAW 52-40-01-1A-5 OF SRM. REMOVED MATRL AREA 10' X 8' X .040. REPAIRED DAMAGED AREA IAW ATS ER 19-04246 IR AND SWA EA 1-752-2600 IR
